Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. L. Krushkal′, B. N. Apanasov and N. A. Guseviskiĭ
Title: Kleinian groups and uniformization in examples and problems
Additional book information: Translated from Russian by H. H. McFaden. Translations of Mathematical Monographs, vol. 62, American Mathematical Society, Providence, R.I., 1986, vii+198 pp., $66.00. ISBN 0-8218-4516-0.

References [Enhancements On Off] (What's this?)

  • [Bea] A. F. Beardon, The geometry of discrete groups, Graduate Texts in Math., vol. 91, Springer-Verlag, Berlin and New York, 1983. MR 698777
  • [Bon] F. Bonahon, Bouts des variétés hyperboliques, Ann. of Math. (2) 124 (1986), 71-158. MR 847953
  • [Bass] H. Bass and J. Morgan (eds.), The Smith conjecture, Academic Press, New York, 1984. MR 758459
  • [Ep] D. B. Epstein (ed. ), Analytical and geometric aspects of hyperbolic space (Warwick & Durham Symposia), Cambridge Univ. Press, London Math. Soc. Lecture Notes, no. 111, 1987. MR 903849
  • [Scott] G. P. Scott, The geometries of 3-manifolds, Bull. London Math. Soc. 15 (1983), 401-487. MR 705527
  • [Thur] W. P. Thurston, Hyperbolic structures on 3-manifolds. I, Ann. of Math. (2) 124 (1986), 203-246; II (to appear). MR 855294

Review Information:

Reviewer: W. J. Harvey
Journal: Bull. Amer. Math. Soc. 19 (1988), 490-494
American Mathematical Society